Results are out! Find what you need...fast. Get quick advice or join the chat
Hey there Sign in to join this conversationNew here? Join for free

Brown Discharge on Cerazette

Announcements Posted on
    • Thread Starter
    #1

    I went on Cerazette last year for about 6 months and in those 6 months I did not have one single period, I then took a break for a couple of months as I suffered with quite bad depression at the time and wondered if the pill might be causing it. My emotions didn't change so I went back on the pill and have been on it for about 2 months now, yesterday I noticed there was a small amount of brown discharge. It's a very little amount but enough for me to wear a light pad in the day - I don't generally get any at night, I was just wondering if there's any chance it might go soon as I've heard people say it goes after a couple of days and some people say they've had it for 3 months :L
    • Thread Starter
    #1

    If it helps it also strangely started after I had done quite a long workout the day before..
    • 0 followers
    Offline

    ReputationRep:
    as long as you are not confusing your front bottom with your back bottom.....
    • 0 followers
    Offline

    ReputationRep:
    I was on this for 3 months and had exactly the same problem, I had it everyday and it became a pain in the end so I stopped taking it
    • 4 followers
    Offline

    ReputationRep:
    I had this for six months on cerazette - it's basically a very light period. With PoP everyone reacts differently, sometimes not having a period at all, sometimes having one constantly like you are now. It might pass as your hormones settle back down, but maybe not.
    • 8 followers
    Offline

    ReputationRep:
    I wouldn't worry too much, I get this too, except rather than being constant it tends to be on and off, so I occasionally randomly stop getting it for a few days before it starts again. Although like you its very light, only having to sometimes wear a pad during the day and by the evening it is usually gone, which is good for me cause I find it doesn't really interfer with sex, as at night and when I first wake up there is usually little to none there and thats when I'm most likley to sleep with my boyfriend.

    I've only been on it for a month and a half though, so I can't say how long this will last for, but I'm aware it varies from person to person anyway.
    • 63 followers
    Offline

    ReputationRep:
    I get this too. I never get an actual period on Cerazette, but I do get brown discharge at the time of the month when my period would be (although it is annoying because I seem to get this for two weeks rather than just a week, and I always break out in spots around this time too ). It is old blood mixed in with vaginal discharge. It's basically just spotting but brown because the blood is old.

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. By joining you agree to our Ts and Cs, privacy policy and site rules

  2. Slide to join now Processing…

Updated: April 6, 2012
New on TSR

Have a UCAS application question?

Post it in our dedicated forum

Article updates
Reputation gems:
You get these gems as you gain rep from other members for making good contributions and giving helpful advice.